North by Honeywell 161987, Aypanal Extra- Strength Non- Aspirin, 250/Box, (Pack of 5)


North by Honeywell 161987, Aypanal Extra- Strength Non- Aspirin, 250/Box, (Pack of 5) by North Safety at Oasis of Health. Hurry! Limited time offer. Offer valid only while supplies last. b>AYPANAL EXTRA STRENGTH NON-ASPIRIN PAIN RELIEVER, 250/BX First aid 2 pack extra strength Aypanal non-aspirin pain reliever containing 500mg acetaminophen provides relief from headaches, muscular aches, cramps and fever.Product Specifications: DESCRIPTION: Aypanal Extra Strength Non-Aspirin Pain RelieversPACKAGE QUANTITY: 250FORM: TabletACTIVE COMPOUND: Acetaminophen 500mgTYPE: Pail ReliefBRAND: North SafetyDESCRIPTION: Aypanal Extra Strength Non-Aspirin Pain Relievers. PACKAGE QUANTITY: 250. F


North by Honeywell 161987, Aypanal Extra- Strength Non- Aspirin, 250/Box, (Pack of 5) by North Safety
4.4 out of 5 stars with 60 reviews
Condition: New
Availability: In Stock
$184.88


Quantity:  

 


Product Description & Reviews

b>AYPANAL EXTRA STRENGTH NON-ASPIRIN PAIN RELIEVER, 250/BX First aid 2 pack extra strength Aypanal non-aspirin pain reliever containing 500mg acetaminophen provides relief from headaches, muscular aches, cramps and fever.Product Specifications: DESCRIPTION: Aypanal Extra Strength Non-Aspirin Pain RelieversPACKAGE QUANTITY: 250FORM: TabletACTIVE COMPOUND: Acetaminophen 500mgTYPE: Pail ReliefBRAND: North Safety

Features & Highlights

  • DESCRIPTION: Aypanal Extra Strength Non-Aspirin Pain Relievers
  • PACKAGE QUANTITY: 250
  • FORM: Tablet
  • ACTIVE COMPOUND: Acetaminophen 500mg
  • TYPE: Pail Relief

Additional Information

Manufacturer:
North Safety
Category:
Aspirin
Publisher:
North Safety
Binding:
Misc.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by North Safety, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Aspirin 250/BX. 125 Pouches of 2 TabletsFirst aid individual 2 Packs 5 Grain Aspirin. Provides effective relief from pain and discomfort of muscular aches, cold and flu symptoms and fever. Product Specifications: DESCRIPTION: AspirinMANUFACTURERS PAR...

mpn: 17714012110, ean: 0017714121105,
Low dose aspirin is enteric coated for easier swallowing. 81 mg of aspirin for people who are on a daily aspirin regimen. Can also be used to relieve minor aches and pains. Generic low dose aspirin tablets, 1000 tablets per bottle.Safety coated aspir...

mpn: 299960,
St. Joseph Low Dose Aspirin is recommended by doctors and leading health organizations to help prevent a recurrent heart attack or ischemic stroke for some individuals. Aspirin therapy is not right for everyone, so always talk to your doctor before s...

mpn: 499536, ean: 0042037110963,
Extra Strength Headache PowdersPain reliever, fever reducerContains Acetaminophen, aspirin (NSAID), caffeine2 powders per pack36 ct Goody's Extra Strength Headache Powders, 36 Packettes Containing 2 Powders Each , Total 72